# SDR ABXA9500703

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: 56527964
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND RIGHT INBOARD END RIB WEB DAMAGED.  REPAIRED IAW ABX REA D857-11662-MR.
